Publications

The Institute communicates its scientific and educational information in a number of ways. One major outlet is peer-reviewed publications and reports.  Cary Institute staff regularly publish in the best-rated journals in their respective fields.

Export 3 results:
Sort by: Author [ Title (Asc)] Type Year
Filters: Author is Pace, Michael L. and First Letter Of Title is U  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T [U] V W X Y Z   [Show ALL]
U
D. L. Strayer, V. T. Eviner, J. M. Jeschke, and M. L. Pace, “Understanding the long-term effects of species invasions”, Trends Ecol. Evol., vol. 21, p. 645-651, 2006.
M. L. Pace, Upton Lake. 1989.
M. L. Pace, “The utility of simple models in ecosystem science”, in C. D. Canham, J. J. Cole, and W. K. Lauenroth (eds.). Models in Ecosystem Science, 2003, p. 49-62.

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2014